Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015, Article ID 369294, 7 pages
http://dx.doi.org/10.1155/2015/369294
Research Article

Classification of Multiply Travelling Wave Solutions for Coupled Burgers, Combined KdV-Modified KdV, and Schrödinger-KdV Equations

1Mathematics Department, Faculty of Science, Taibah University, Al-Ula, Saudi Arabia
2Mathematics Department, Faculty of Science, Beni-Suef University, Egypt
3Mathematics Department, College of Arts and Science, Taif University, Ranyah, Saudi Arabia

Received 24 August 2014; Accepted 1 November 2014

Academic Editor: Yasir Khan

Copyright © 2015 A. R. Seadawy and K. El-Rashidy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. R. Seadawy and K. El-Rashidy, “Classification of Multiply Travelling Wave Solutions for Coupled Burgers, Combined KdV-Modified KdV, and Schrödinger-KdV Equations,” Abstract and Applied Analysis, vol. 2015, Article ID 369294, 7 pages, 2015. https://doi.org/10.1155/2015/369294.